Sh:790

Bib entry
@article{Sh:790,
 author = {Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{Recursive logic frames}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {52},
 number = {2},
 year = {2006},
 pages = {151--164},
 issn = {0942-5616},
 doi = {10.1002/malq.200410058},
 mrclass = {03C80 (03C55 03C95)},
 mrnumber = {2214627},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1002/malq.200410058},
 note = {\href{https://arxiv.org/abs/math/0405016}{arXiv: math/0405016}},
 arxiv_number = {math/0405016}
}